Publication
Title
Relativistic density functional theory posed in terms of difference equations
Author
Abstract
Language
English
Source (journal)
International journal of quantum chemistry. - New York, N.Y.
Publication
New York, N.Y. : 2005
ISSN
0020-7608
Volume/pages
105:6(2005), p. 701-708
ISI
000233063100017
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.07.2012
Last edited 30.01.2018
To cite this reference